# SDR FDEA202008318056

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996000600
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT. FLOOR PANEL 161JF IS DELAMINATED. FABRICATED BULK CARGO COMPT. FLOOR PANEL 161JF ON VTMAE TRAVELER # T20/1507615   PER DWG SRZ-25-005. MAJOR REPAIR.
